Translator Disclaimer
2019 Spacelike radial graphs of prescribed mean curvature in the Lorentz–Minkowski space
Denis Bonheure, Alessandro Iacopetti
Anal. PDE 12(7): 1805-1842 (2019). DOI: 10.2140/apde.2019.12.1805

Abstract

We investigate the existence and uniqueness of spacelike radial graphs of prescribed mean curvature in the Lorentz–Minkowski space Ln+1, for n2, spanning a given boundary datum lying on the hyperbolic space n.

Citation

Download Citation

Denis Bonheure. Alessandro Iacopetti. "Spacelike radial graphs of prescribed mean curvature in the Lorentz–Minkowski space." Anal. PDE 12 (7) 1805 - 1842, 2019. https://doi.org/10.2140/apde.2019.12.1805

Information

Received: 5 December 2017; Revised: 7 September 2018; Accepted: 20 November 2018; Published: 2019
First available in Project Euclid: 31 July 2019

zbMATH: 07115635
MathSciNet: MR3986542
Digital Object Identifier: 10.2140/apde.2019.12.1805

Subjects:
Primary: 53A10
Secondary: 35J66, 53C50

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
38 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 7 • 2019
MSP
Back to Top